# SDR SWAA041378

- Difficulty date: May 14, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 3,396 hours, 1,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN MISSING.  REMOVED AND REPLACED EMERGENCY EXIT SIGN PER MM.
